I ended up on oxycondone plus advil for the knee pain. After I stopped the combo the knee pain has improved. I no longer need oxycondone. Best wishes! FF
Hi funny face. Interesting to read about your knee pain.
I have it too, but had it down to having pulled something and thought it was a coincidence it started just after I started on letrozole.
I will now not feel so daft mentioning it when I see doctor next time!
I have no rash (yet) and fingers crossed I don't!
I'm one month in to my ibrance.
Wee-mee and Lori, There is a thread on here about ibrance (palbociclib). I posted quite a bit. I took it with letrozole (femera). I never had a rash with it. I did have severe knee pain from the letrozole. The ibrance can cause muscular weakness in the legs. I would suggest getting busy with exercises. Good luck ladies! FF
Has anyone answered your question? How are you making out on the Ibrance? Are you still taking it? I will be starting soon and am nervous about the side effects. Anything you could share about your experience would be so greatly appreciated!!
Hope you are doing well! xx